# SDR 4509512182005

- Difficulty date: December 18, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N409FX
- Make and model: Lear 45LEAR
- Aircraft serial: 095
- Aircraft time: 4,745 hours, 3,567 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Condition: Unserviceable
- Location: Mlg Door Act
- Component: Gear Door Actua
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT EXT IN NORMAL OR AUX MODE, REQUIRED FREE FALL TO EXT AND LOCK.  PLACED AIRCRAFT ON JACKS, PERFORMED A PRELIMINARY INSPECTION OF BOTH LT AND RT MAIN GEAR WELLS FOUND CONNECTOR S97P1 FOUND LT DOOR SWITCH 1/2 TURN BACKED OFF.  RESEATED CONNECTOR.  TECHS FOUND THE LT GEAR DOOR ACTUATOR SWITCH BAD.  REPLACED LEFT AND RIGHT MAIN GEAR DOOR ACTUATORS.  OPS CHECK NORMAL.
